hello,I am a 22 yr old female and have innappropriate sinus tachycardia. I have had four ablations since being diagnosed. After the last one I was feeling alot better and my hr has improved alot at rest. Lately tho i have not been feeling great and have been having episodes nearly every day (chest pain, palpatations, flushing, dizziness etc..)at work, walking climbing stairs, walking uphill etc..
Last week when i went in for a check up they sent me for an echo(which came back normal) and a stress test which just showed a fast hr and alot of ectopic beats. The doctor i saw that day put me on a 24 hr holter monitor. Today when i went i saw a different cardiologist who told me "I dont know whats wrong with you, but its not your heart. Maybe its indegestion". I cant understand how he could say that! Why would i get indegestion everytime i walk up a stairs, hill etc... He has now just said to get on with my life and to just deal with the chest pain etc..which I am going to find very difficult as I have a very active job. I am now wondering if I should see another doctor for a secound opinion?
Thank you for taking the time to read my question. Any advice would be appreciated!
Hi If you have indigestion imo you would know it as i have that alot and i sure as heck know it but its caused by my medication for hbp and mvp. No doctor should say something like that unless they are certain thats the problem.Yes you should see another doc although you dident say how long its been since you had the last ablation and im no expert but i wonder if your symptons could be related to the ablation but anyways a second or even third opinion wouldent hurt anything and it could even help you find the reason for your heart problems and good luck to you.
hi coribell, thank you for your reply! I had my last ablation in july. sorry ur meds cause you indigestion! i have never really had it much myself so dont really know how it feels but I am still wondering how my doctor could say that that was what was causing me to have chest pain when exercising etc...!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.